# SDR SWAA2024052989619

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHTS AT SEATS 6/7L; 8/9R; 9L; 11/12L; 14L; AND 17L DO NOT ILLUMINATE. AISLE LIGHTS AT SEATS 6/7L 8/9R 9L 11/12L 14L AND 17L DO NOT ILLUMINATE.<[01] REMOVED EMERGENCY EXIT LIGHT BATTERY PACK M2335 AND INSTALLED SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION #1
